# SDR 2006UALA02050

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 37,599 hours, 13,279 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN FUEL PLATE 640PB CUT OUT FASTENER DAMAGED.   PERMANENT REPAIR ACCOMPLISHED PER EVA 60643.  MAJOR REPAIR REPORTED BECAUSE A REPAIR WAS ACCOMPLISHED ON A PRINCIPLE STRUCTURAL ELEMENT.
